The Annals of Mathematical Statistics

Estimation of Location and Scale Parameters by Order Statistics from Singly and Doubly Censored Samples

A. E. Sarhan and B. G. Greenberg

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 27, Number 2 (1956), 427-451.

Dates
First available in Project Euclid: 28 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177728267

Digital Object Identifier
doi:10.1214/aoms/1177728267

Mathematical Reviews number (MathSciNet)
MR80377

Zentralblatt MATH identifier
0071.13502

JSTOR
links.jstor.org

Citation

Sarhan, A. E.; Greenberg, B. G. Estimation of Location and Scale Parameters by Order Statistics from Singly and Doubly Censored Samples. Ann. Math. Statist. 27 (1956), no. 2, 427--451. doi:10.1214/aoms/1177728267. https://projecteuclid.org/euclid.aoms/1177728267


Export citation

See also

  • Part II: A. E. Sarhan, B. G. Greenberg. Estimation of Location and Scale Parameters by Order Statistics from Singly and Doubly Censored Samples: Part II. Tables for the Normal Distribution for Samples of Size $11 \leqq n \leqq 15$. Ann. Math. Statist., Volume 29, Number 1 (1958), 79--105.

Corrections

  • See Correction: A. E. Sarhan, B. G. Greenberg. Correction Note: Correction to Estimation of Location and Scale Parameters by Order Statistics from Singly and Doubly Censored Samples: Part I. The Normal Distribution up to Samples of Size 10. Ann. Math. Statist., Volume 40, Number 1 (1969), 325--325.